# SDR CA100927010

- Difficulty date: September 15, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bell 206L
- Aircraft time: 19,899 hours
- Engine: Allsn 250C20R
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 206040031003
- Condition: Spalled
- Location: Transmission
- Component: Transmission
- Component part number: 206040004
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TRANSMISSION CHIP LIGHT CAUSED BY STEADY BEARING ON INPUT PINION.
